IJPAM: Volume 102, No. 4 (2015)
WITH NONLOCAL CONDITION
Department of Mathematics
Obafemi Awolowo University
Abstract. This work is concerned with nonlocal problem of Quantum stochastic evolution of Hudson-Parthasarathy quantum stochastic calculus. By employing fixed point theorem we established the existence and uniqueness of mild and strong solutions of the problem.
Received: October 1, 2014
AMS Subject Classification: 34A60, 81S21
Key Words and Phrases: quantum stochastic processes, fixed point, nonlocal problem
Download paper from here.
DOI: 10.12732/ijpam.v102i4.1 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 593 - 603